# SDR CALA2025081307686

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 54,629 hours, 19,354 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY PATHWAY LIGHTING INOPERATIVE.   FOUND FUSE NR 2 ON M1674 TRIPPED,  FOUND WIRE TO CONNECTOR TO SEAT 2AB SHORTED, RECONNECTED TO CONNECTOR AND REPLACED FUSE ON M1674. OPS CHECK GOOD REF WDM 33-51-21-6, AMM 33-51-00.
